Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Semi-$ p$-functions


Author: J. F. C. Kingman
Journal: Trans. Amer. Math. Soc. 174 (1972), 257-273
MSC: Primary 26A51; Secondary 60J25
MathSciNet review: 0325877
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A generalisation of the theory of p-functions which applies, for instance, to the diagonal elements of one-parameter semigroups of infinite matrices which satisfy no boundedness condition.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26A51, 60J25

Retrieve articles in all journals with MSC: 26A51, 60J25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1972-0325877-7
PII: S 0002-9947(1972)0325877-7
Article copyright: © Copyright 1972 American Mathematical Society